# SDR VJ9800639

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE COCKPIT FLOOR PANEL UNDER THE CO-PILOTS SEAT WAS FOUND CRACKED AND CORRODED AROUND THE SCREW HOLES.  REMOVED THE UPPER SKIN, FABRICATED AND INSTALLED A NEW SKIN IAW DC9 SRM 51-30-2 AND 53-21-0 FIG 2D.
